| Model Number |
1002717 |
| Medical Device Problem Codes |
Failure to Sense (1559); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump battery was depleting quickly.Additionally, it was reported that the pump touch screen was intermittently unresponsive.Customer declined troubleshooting from tandem technical support.There was no reported adverse impact.No additional information was provided.